# SDR SWAA2022030373604

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 26,461 hours, 15,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR AT STATION 256 HAS DENT APPROX 18' X 3.5'; MAX DEPTH .070 WITH A CREASE AT FRAME AND SEVERAL GOUGES WITHIN DENT; DEEPEST MEASURING .077. NO PULLED FASTENERS OR LOOSE FASTENERS. / REPAIRED FLIGHT DECK FLOOR AT STA. 256 IAW ER 19-01963 REV. IR AND EA 1-753-34314. REV. IR
